# SDR SWIA202304200007

- Difficulty date: April 2, 2023
- Submitted: April 20, 2023
- Operation: Air carrier
- Aircraft: N177SY
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000535
- Aircraft time: 20,065 hours, 11,862 cycles
- System (JASC): 5300 · Fuselage Structure (General)
- Part: Unknown
- Condition: Corroded
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

3 SPOTS OF CORROSION AS MARKED ON LH FLOOR BEAM SEAT TRACK FR 59-74.
